# SDR AALA202105089021

- Difficulty date: May 6, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 35,255 hours, 14,284 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284A13222
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABORTED TAKEOFF AT 60KTS DUE TO DOOR INDICATION FAULT. ADJUSTED L1 DOOR SENSOR IAW AMM 52-71-11, OPS CHECK GOOD.
